# SDR AALA202407291207

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 23,738 hours, 9,265 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR HAS RAFT STORAGE STRAP HANGING DOWN. MAINTENANCE STOWED STRAP AND ACCOMPLISHED AN OPERATIONAL CHECK OF THE L1 DOOR WITH NO ISSUES NOTED.
